# SDR AALA202210035484

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 36,949 hours, 15,394 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LATCH DIFFICULT TO OPERATE AND DOES NOT ILLUMINATE INTERIOR LIGHT WHEN ENGAGED. LUBED RIGHT AFT LAVATORY DOOR LATCH IN ACCORDANCE WITH CMM 25-40-65.
